On the space of the analytic discs which are transversal to a smooth real hypersurface of C n
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 10 (1983) no. 4, pp. 561-577.
@article{ASNSP_1983_4_10_4_561_0,
     author = {Rea, Claudio},
     title = {On the space of the analytic discs which are transversal to a smooth real hypersurface of $C^n$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {561--577},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 10},
     number = {4},
     year = {1983},
     mrnumber = {753155},
     zbl = {0568.32012},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1983_4_10_4_561_0/}
}
TY  - JOUR
AU  - Rea, Claudio
TI  - On the space of the analytic discs which are transversal to a smooth real hypersurface of $C^n$
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1983
SP  - 561
EP  - 577
VL  - 10
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1983_4_10_4_561_0/
LA  - en
ID  - ASNSP_1983_4_10_4_561_0
ER  - 
%0 Journal Article
%A Rea, Claudio
%T On the space of the analytic discs which are transversal to a smooth real hypersurface of $C^n$
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1983
%P 561-577
%V 10
%N 4
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1983_4_10_4_561_0/
%G en
%F ASNSP_1983_4_10_4_561_0
Rea, Claudio. On the space of the analytic discs which are transversal to a smooth real hypersurface of $C^n$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 10 (1983) no. 4, pp. 561-577. http://www.numdam.org/item/ASNSP_1983_4_10_4_561_0/

[1] M.S. Baouendi - F. Treves, A property of the functions and distributions annihilated by a locally integrable system of complex vector fields, Ann. of Math., 113 (1981), pp. 387-421. | MR | Zbl